Louisiana, 2007Damaging Wind in Louisiana, July 10, 2007
July 10, 2007 · NWS LIX · 1 event in 1 county or zone
Isolated strong to severe thunderstorms developed in an unstable atmosphere.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated strong to severe thunderstorms developed in an unstable atmosphere.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jul 10, 3:31 AM CST, 8 hours 39 minutes earlier.
Area forecast discussion, Jul 10, 3:31 AM CST, 8 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
431 AM CDT TUE JUL 10 2007
.SHORT TERM...
UPPER TROUGH IS STUBBORN TO MOVE EAST...OR ATLEAST FAR ENOUGH TO
DECREASE POP NUMBERS SIGNIFICANTLY. BUT THE CURRENT UPPER TROUGH
WILL WEAKEN AS ANOTHER STRONGER TROUGH MOVES INTO THE SOUTHERN
PLAINS TODAY THROUGH WED. THIS WILL ONLY HELP KEEP POP NUMBERS IN
THE SCATTERED CATEGORY EACH DAY WITH A DIURNAL FLUCTUATION...WITH
THE EXCEPTION OF COASTAL LOCATIONS WHICH WILL SEE NOCTURNAL MARINE
SH/TS MOVE ONSHORE BY LATE NIGHT EARLY MORNING HOURS. TS ACTIVITY
IS NOT EXPECTED TO BE SEVERE TODAY WITH ONLY MODERATE NUMBERS
POINTING TO AN ISOLATED STRONG TS WITH A MAX OF 38 KNOT WIND GUSTS
FOR BTR. BY THE TIME ONE GETS TO GPT THIS NUMBERS DROPS TO 30 KNOTS.
.LONG TERM...
ANOTHER EVEN STRONGER SURGING UPPER TROUGH MOVES INTO THE SOUTHERN
PLAINS BY THURSDAY WITH A SFC REFLECTING COLD FRONT. ANY TIME WE
SEE COLD FRONTS MOVE INTO THE SUBTROPICS THIS TIME OF YEAR...IT IS
NOT ONLY UNUSUAL BUT CAN MAKE FOR SOME NASTY WEATHER AS WELL. AS
WINDS PARALLEL THE FRONT WITH HEIGHT...IT WILL SLOW AND EVENTUALLY
COME TO A HALT ALONG THE COAST. THIS WILL REINFORCE THE TS
COVERAGE BY DEEPING THE MOISTURE AND PROVIDING A BETTER FOCUS FOR
TS DEVELOPMENT OVER THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 91 72 92 73 / 40 20 30 20
BTR 92 75 93 75 / 40 20 30 20
MSY 91 78 92 77 / 40 20 30 20
GPT 89 78 91 76 / 40 20 30 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 10, 11:41 AM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1241 PM CDT TUE JUL 10 2007
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-111130-
AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON-
LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE-
ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-
ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-
UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-
WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
1241 PM CDT TUE JUL 10 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.
.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY
EVENING HOURS...WITH GUSTY WINDS UP TO 40 MPH...FREQUENT LIGHTNING...
AND HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING.
ISOLATED STRONG THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY.
92/JSS
Thunderstorm Wind, Tangipahoa
- When
- July 10, 12:10 PM CST
- Where
- Tangipahoa County, Independence
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 30.630, -90.500
Trees were blown down on Sibley Road off of Highway 1064.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Virginia, July 10 to 24, 2007$6.6 million · 3 events
- Hail and Damaging Winds in Georgia, July 10, 2007$1.2 million · 52 kt wind · 7 events
- Damaging Winds in Pennsylvania, July 10, 2007$1.0 million · 56 kt wind · 3 events
- Flash Flooding and Flood in Texas, July 10 to 12, 2007$375,000 · 50 kt wind · 16 events
- Lightning Strikes in Delaware, July 10, 2007$500,000 · 2 events
- Flash Flood and Damaging Winds in Illinois, July 10, 2007$350,000 · 60 kt wind · 7 events
- Hail and Damaging Winds in Vermont, July 10, 2007$122,000 · 1.75 in hail · 18 events
- Hail and Damaging Winds in Mississippi, July 10, 2007$125,000 · 1 in hail · 10 events
- Damaging Winds in Michigan, July 10, 2007$76,000 · 56 kt wind · 18 events
- Hail and Damaging Winds in New York, July 10, 2007$84,000 · 1 in hail · 13 events
- Damaging Winds in Michigan, July 10, 2007$135,000 · 70 kt wind · 3 events
- Tornado and Hail in Michigan, July 10, 2007$78,000 · EF0 · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 49684.